The geometric structure of the inverse Gamma distribution

Li Tongzhu, Linyu Peng, Sun Huafei

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In the present paper we study the geometric structure of the inverse Gamma manifold from the viewpoint of information geometry and give the Kullback divergence, the J-divergence and the geodesic equations. Also, some applications of the inverse Gamma distribution are provided.

Original languageEnglish
Pages (from-to)217-225
Number of pages9
JournalBeitrage zur Algebra und Geometrie
Volume49
Issue number1
Publication statusPublished - 2008
Externally publishedYes

    Fingerprint

Keywords

  • Divergence
  • Gaussian curvature
  • Ricci curvature
  • The inverse Gamma distribution

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Cite this

Tongzhu, L., Peng, L., & Huafei, S. (2008). The geometric structure of the inverse Gamma distribution. Beitrage zur Algebra und Geometrie, 49(1), 217-225.